# SDR AALA200801221

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 85,935 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEATS 10H AND 11H INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHTS AT SEATS 10H AND 11H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
